# SDR YENA20100405052

- Difficulty date: April 5, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N231JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000033
- Aircraft time: 10,704 hours, 6,528 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Rvdt
- Condition: Dirty
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 559 HPN - TPA ON TAKEOFF GOT STEER FAIL AT APPROX 70 KTS CONTINUED UPON EXTENSION STEER FAIL EICAS.  FOLLOW QRH NO OTHER ISSUES.  ACCOMPLISH FIM TASK 32-53-00-810-819A NO CORRELATED FAULT MESSAGE NOTED.  REF LOG PAGE 679869 ITEM 1 STEER FAULT EICAS DURING PRE FLIGHT.  POWERED DOWN A/C AND ACCOMPLISHED CLEANING OF RVTD 1 IAW ESP.  OK FOR SERVICE.
